Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 563060, 7 pages
http://dx.doi.org/10.1155/2015/563060
Research Article

Compensating Operator and Weak Convergence of Semi-Markov Process to the Diffusion Process without Balance Condition

Department of the System Analysis and Insurance and Financial Mathematics, Yuriy Fedkovych Chernivtsi National University, Universitetska Street 12, Chernivtsi 58012, Ukraine

Received 22 August 2015; Revised 8 November 2015; Accepted 9 November 2015

Academic Editor: Jinde Cao

Copyright © 2015 Igor V. Malyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M.-H. Chang, Stochastic Control of Hereditary Systems and Applications, Springer, New York, NY, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Pinsky and S. Karlin, An Introduction to Stochastic Modeling, Academic Press, San Diego, Calif, USA, 2010.
  3. V. V. Anisimov, Switching Processes in Queueing Models, ISTE, London, UK, 2008.
  4. N. Matloff, From Algorithms to Z-Scores: Probabilistic and Statistical Modeling in Computer Science, University of California, Berkeley, Calif, USA, 2013.
  5. Y. I. Petunin, Application of Stochastic Processes in Biology and Medicine Theory, Naukova Dumka, Kyiv, Ukraine, 1981.
  6. R. Cogburn, “The ergodic theory of Markov chains in random environments,” Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 66, no. 1, pp. 109–128, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Pruscha, Statistical Analysis of Climate Series, Springer, Berlin, Germany, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. P. Kroese and J. C. C. Chan, Statistical Modeling and Computation, Springer, New York, NY, USA, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, Wiley, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. N. Sviridenko, About Semi-Markov Process Family Convergence to the Markov Process, VINITI, Moscow, Russia, 1986.
  11. V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. V. S. Koroliuk and N. Limnios, “First integrals in the diffusion approximation scheme,” Applied Mathematics Letters, vol. 21, no. 3, pp. 227–231, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, “Independent increments and Semi-Markov switching—towards application and reliability,” in Advances in Degradation Models, pp. 105–111, 2009. View at Google Scholar
  14. Y. Kozachenko, A. Olenko, and O. Polosmak, “Uniform convergence of compactly supported wavelet expansions of gaussian random processes,” Communications in Statistics—Theory and Methods, vol. 43, no. 10-12, pp. 2549–2562, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Kozachenko, A. Olenko, and O. Polosmak, “On convergence of general wavelet decompositions of nonstationary stochastic processes,” Electronic Journal of Probability, vol. 18, article 69, 21 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. K. Alechkov, “Linear systems with poisson impulse actions stability,” in Physics, Technical, Chemistry and Geology Sciences, no. 6, pp. 75–77, Nauka, Kazan, Russia, 1990. View at Google Scholar
  17. V. V. Anisimov, “Switching processes,” Cybernetic and System Analysis, no. 4, pp. 590–595, 1977. View at Google Scholar
  18. P. Billingsley, Convergence of Probability Measures, Nauka, Moscow, Russia, 1977.
  19. V. Y. Korolev and E. V. Kossova, “On limit distributions of randomly indexed multidimensional random sequences with an operator normalization,” Journal of Mathematical Sciences, vol. 72, no. 1, pp. 2915–2929, 1994. View at Publisher · View at Google Scholar · View at Scopus
  20. V. V. Anisimov, “Averaging in markov models with fast semi-markov switches and applications,” Communications in Statistics—Theory and Methods, vol. 33, no. 3, pp. 517–531, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin, Germany, 1979. View at MathSciNet
  22. A. Yurachkivsky, “A criterion for relative compactness of a sequence of measure-valued random processes,” Acta Applicandae Mathematicae, vol. 79, no. 1, pp. 157–164, 2003. View at Google Scholar
  23. L. Wang, “Strong law of large number for branching Hunt processes,” Acta Mathematica Sinica (English Series), vol. 31, no. 7, pp. 1189–1202, 2015. View at Publisher · View at Google Scholar · View at MathSciNet